# SDR AALA201703089013

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 36,284 hours, 16,521 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR IN CABIN & COCKPIT. VERY FAINT ON GROUND.  STRONGER AFTER TAKE OFF.  DISSIPATED AT CRUISE. FAINT ODOR RETURNED DURING DESCENT. STRONG ODOR DURING APPROACH. FOUND HYDRAULIC LEAK IN RIGHT WHEEL WELL, SECURED THE LEAK.  AIRCRAFT GROUNDED.
